# SDR SWAA087252

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 16,495 hours, 9,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048801
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS BASE BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
